On uniquely 3-colorable graphs II

Chong Yun Chao, Zhibo Chen

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In [2], for each non-negative integer k, we constructed a connected graph with (24)2k vertices which is uniquely 3-colorable, regular with degree k+5, and triangle-free. Here, for each positive integer n and each integer r≥5, we construct a connected graph with (26)n·2r-5 vertices which is uniquely 3-colorahle, regular with degree r, and triangle-free.

Original languageEnglish (US)
Pages (from-to)259-265
Number of pages7
JournalDiscrete Mathematics
Issue number1-3
StatePublished - Jul 28 1998

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'On uniquely 3-colorable graphs II'. Together they form a unique fingerprint.

Cite this